Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
helpchicken

Regimen caused oily skin?

Recommended Posts

Hey all, so in early March I stopped using the regimen, which i had started in early December because it was irritating my sensitive skin (the BP that is). However, I noticed that my skin started to get oily, while on the regimen it was dry and flaky. I still have this oily skin, and somehow on my nose it has gotten extremely oily. I don't know why this has happened or how to get my skin back to normal. has anyone else experienced this and figured out how to fix their skin to normal? how could dan's regimen even cause my skin to get oily? i would love some answers, thanks

Share this post


Link to post
Share on other sites

your skin could be going through a new adjustment period. Skin produces natural oils to keep the natural ph balance. Maybe your oil glands are freeking out, like, whats going on? At first it was being really dry from the regimen and now you've stopped, so it's still used to trying to create more moisture. I say give it a little time to even back out to it's natural state, or it may be that its still feeling dry and is over producing oil because it needs a moisturizer. I'm not a doctor or anything, so do your research, talk to a derm. I did graduate from cosmetology school and had to do a whole chapter on skin, so I try to give any knowledge I know. Hope that helps :)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×